# SDR CHQA200900127

- Difficulty date: May 19, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 21,356 hours, 17,640 cycles
- Engine: Allsn AE3007A
- Engine time: 17,058 hours, 14,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY FLOOR LIGHTS NR 4, 6, 7, 8 WERE FOUND INOP.  THE NR 4 FLOOR PROXIMITY LIGHT STRIP AND NR 4 INVERTER WERE REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
